Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Brownish discharge after miscarriage. Not getting normal periods. Stomach cramps. Need help

I had a miscarriage in November 2013 I bled a couple of weeks after and passed quite a large blood clot so I thought that was it and finished. Since then I haven't had a normal period and the past couple of weeks its been very dark brown like a slime. I keep having stomach craps and opening my bowels more often than normal? Can you help please.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Was the miscarriage followed by dilatation and curettage procedure (D&C).
D&C is a procedure in which the products of conception are removed with the help of instruments.
Sometimes, due to very rough procedure, adhesions can develop in the uterine cavity.
This can lead to menstrual irregularities.
You need to consult your gynecologist for examination and relevant investigations to view the status of the uterine cavity.
If there was no D&C procedure done, this could be due to hormonal imbalance.
Some investigations are required to find out the cause.
Management will depend on finding the cause for the irregularities.

The cramps in the stomach and difficulty in movement of the bowels is related to the gastrointestinal tract.
Pain can be due to indigestion or infection.
An abnormality in the movement of the bowel suggests constipation.
Increase the content of fibers, water and fresh fruits and vegetables in diet.
If the problem prevails, you need to visit a gastroenterologist.

Thanks and take care
Dr Shailja P Wahal
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor